# SDR UALA2012042002352

- Difficulty date: April 17, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 36,958 hours, 15,240 cycles
- Engine: Iae V2522A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABORTED TAKEOFF DUE TO A STRONG LEFT PULL.  A-S BELOW 35KTS.  ALL OTHER INDICATIONS.  MAINT TEXT: CREW REPORTED NO ABNORMAL BRAKE TEMPS & TAXIING OUT & BACK TO GATE NO IRREGULARITIES.  INSPECTED NOSE GEAR & MAIN GEAR.  FOUND NOSE TIRES WORN WITH NO OTHER IRREGULARITIES.  REPLACED BOTH NOSE TIRES PER MM & LUBED NOSE GEAR PER MM.
